# SDR SIMA20160413008

- Difficulty date: April 13, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,216 hours, 35,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-07 FRAME 22 IS CORRODED BELOW SERVICE DOOR LOWER FRAME STOP.  REPAIRED CORROSION BELOW SERVICE DOOR LOWER FRAME STOP AT CTR FUSELAGE I IAW ERS-EM-53MR-2053.  SEE WIPS & TASKS FOR DETAILS OF WORK PERFORMED.
